MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTECH SAS ROSA ONE BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Country of origin usa.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during an rns the patient received a blood transfusion due to a bleed.The transfusion occurred after the stereotactic portion and during the craniotomy.Other than the blood transfusion there was no additional impact reported.No further information available regarding this event.
 
Additional Manufacturer Narrative
Dhr review and review of complaint history did not identify any contributory factors to the event.A full analysis of the data logs has been performed and concluded that the accuracy of electrodes placement was confirmed by analysis.No device malfunction was found though analysis.It showed that the registration was accurate although the verification was not performed as recommended per ifu.The exams mri t1 and the ct fiducials were not aligned due to fusion was not adjusted but the electrodes positioning at entry point is not impacted for both trajectories.The device passed the previous preventive maintenance and was conforming to specifications.
 
Event or Problem Description

Brand Name
ROSA ONE BRAIN
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR  34130
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key15315047
Report Number3009185973-2022-00038
Device Sequence Number15031330
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)180621
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.90
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown